University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1840

Title: The structure of determining matrices for a class of double – delay control systems
Authors: Ukwu, Chukwunenye
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 3; PP 14-30
Abstract: This paper derived and established the structure of determining matrices for a class of double – delay autonomous linear differential systems through a sequence of lemmas, theorems, corollaries and the exploitation of key facts about permutations. The proofs were achieved using ingenious combinations of summation notations, the multinomial distribution, the greatest integer function, change of variables technique and compositions of signum and max functions. The paper has extended the results on single–delay models, with more complexity in the structure of the determining matrices.
URI: http://hdl.handle.net/123456789/1840
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
C023014030.pdf692.36 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback